# SDR P5CA9801267

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Nr 2 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLAP FAIRING CANOE HAS HOLE DAMAGE INSIDE.  APPLIED FIBERGLASS OVERLAYS AND REPAIRED IAW SRM 51-40-15.
